MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.12.021
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery following stem loosening, no infection has been detected.The device was implanted in 2013, the exact primary surgery date is unknown.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022: lot 124026: (b)(6) items manufactured and released on (b)(6) 2012.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Additional Manufacturer Narrative
On the 05th of july 2022 we have received the stem involved in the event and the liner and the head even if are associated component.Visual inspectiion performed by r&d project manager: during the visual inspection it has been noticed that part of the proximal aspect of the stem is covered with ha coating meaning that the stem was not completely osseointegrated with the patient bone.Some signs and scratches are present on the neck surface of the stem and on the pe liner probably due to revision surgery.It is not possible to determine the root cause of uncorrect stem osseointegration.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14250187
Report Number3005180920-2022-00314
Device Sequence Number4159185
Product Code JDI
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number01.12.021
Device Catalogue Number01.12.021
Device Lot Number124026
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale